# SDR 2007UALA02640

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 55,307 hours, 30,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EEL LIGHT INOPERATIVE.  [07-27-07]   RELAMPED, CK OK.
